Testing genuine multipartite nonlocality in phase space

Lee, Seung-Woo, Paternostro, Mauro, Lee, Jinhyoung and Jeong, Hyunseok (2013) Testing genuine multipartite nonlocality in phase space. Physical Review A, 87 2: 2123-1-2123-9. doi:10.1103/PhysRevA.87.022123

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ295370.pdf Full text (open access) application/pdf 1.17MB 7

Author Lee, Seung-Woo
Paternostro, Mauro
Lee, Jinhyoung
Jeong, Hyunseok
Title Testing genuine multipartite nonlocality in phase space
Journal name Physical Review A   Check publisher's open access policy
ISSN 1050-2947
Publication date 2013-02
Sub-type Article (original research)
DOI 10.1103/PhysRevA.87.022123
Open Access Status File (Publisher version)
Volume 87
Issue 2
Start page 2123-1
End page 2123-9
Total pages 9
Place of publication College Park, MD, United States
Publisher American Physical Society
Collection year 2014
Language eng
Abstract We demonstrate genuine three-mode nonlocality based on phase-space formalism. A Svetlichny-type Bell inequality is formulated in terms of the s-parametrized quasiprobability function. We test such a tool using exemplary forms of three-mode entangled states, identifying the ideal measurement settings required for each state. We thus verify the presence of genuine three-mode nonlocality that cannot be reproduced by local or nonlocal hidden variable models between any two out of three modes. In our results, GHZ- and W-type nonlocality can be fully discriminated. We also study the behavior of genuine tripartite nonlocality under the effects of detection inefficiency and dissipation induced by local thermal environments. Our formalism can be useful to test the sharing of genuine multipartite quantum correlations among the elements of some interesting physical settings, including arrays of trapped ions and intracavity ultracold atoms.
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Article number 022123

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2014 Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 8 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 31 Mar 2013, 00:44:05 EST by System User on behalf of Quantum Computation and Communication Technology